The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2012, Volume 5, Issue 1, Pages 80–95 (Mi iigum60)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution to the Volterra equations of the 1st kind with discontinuous kernels in the class of generalized functions

D. N. Sidorovab

a Irkutsk State University, 1, K. Marks St., Irkutsk, 664003
b Energy Systems Institute SB RAS, 130 Lermontov Str., Irkutsk, 664003

Abstract: Sufficient conditions for existence and uniqueness of solutions of the equations of Volterra equation of the 1st kind with a piecewise continuous kernels in the class of generalized functions with point support are derived. An asymptotic approximation of a parametric family of generalized solutions is constructed. A method of the regular part of the solutions improvement employs the method of successive approximations.

Keywords: Volterra integral equations; discontinuous kernel; generalized solution; successive approximations.

Full text: PDF file (280 kB)
References: PDF file   HTML file
UDC: 517.968

Citation: D. N. Sidorov, “Solution to the Volterra equations of the 1st kind with discontinuous kernels in the class of generalized functions”, The Bulletin of Irkutsk State University. Series Mathematics, 5:1 (2012), 80–95

Citation in format AMSBIB
\Bibitem{Sid12}
\by D.~N.~Sidorov
\paper Solution to the Volterra equations of the 1st kind with discontinuous kernels in the class of generalized functions
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2012
\vol 5
\issue 1
\pages 80--95
\mathnet{http://mi.mathnet.ru/iigum60}


Linking options:
  • http://mi.mathnet.ru/eng/iigum60
  • http://mi.mathnet.ru/eng/iigum/v5/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Markova, D. N. Sidorov, “Integralnye uravneniya Volterra pervogo roda s kusochno-nepreryvnymi yadrami v teorii modelirovaniya razvivayuschikhsya sistem”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 5:2 (2012), 31–45  mathnet
  • Number of views:
    This page:103
    Full text:80
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021